# SDR CA140314010

- Difficulty date: March 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APU STARTER GEN FEEDER CABLES FOUND WITH SIGNIFICANT HEAT STRESS AT 2449-TB1. HEAT DISTRESS EVIDENT TO THE APU 28 VDC FEEDER CABLES AND THE BULKHEAD TERMINAL.  WIRE IDENTS 2449-7B1-1AL AND 2449-7C1-1AL BETWEEN 2449-TB1 AND 2449-TB2.  REFER WDM 24-49-01.  CHARING IS EVIDENT ON THE CABLE INSULATION,  THE AIRFRAME INSULATION BLANKETS AND THE TERMINAL COVERING HAS DISINTEGRATED.  INSPECTION OF THE CABLE FWD OF THE PRESSURE BULKHEAD HAS NOT REVEALED ANY SIGNIFICANT EVIDENCE OF HEAT TRANSFER. BOTH CABLES 2449-7B1-1AL AND 2449-7C1-1AL WILL BE REPLACED IN THEIR ENTIRETY AS WILL 2449-TB1. THE POSSIBLE ROOT CAUSES COULD BE EITHER A LOOSE CONNECTION AT THE TB OR AN IMPROPER CRIMP WHICH FAILED OVER TIME.  DAMAGED CABLES ARE BEING RETURNED TO MFG FOR INVESTIGATION.
